# SDR AUS20020811

- Difficulty date: August 1, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737-33A
- Engine: Cfmint CFM563B2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65C268093172
- Condition: Failed
- Location: Mlg Hyd Sys
- Part time: 37,729 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR ACTUATOR HYDRAULIC LINE PN 65C26809-3172 RUBBING ON SPOILER HYDRAULIC LINE PN 65C26809-3072. SPOILER LINE LEAKING. LINES ARE LOCATED IN THE LT UNDERCARRIAGE BAY ABOVE THE MAIN LANDING GEAR.
